MathSciNet Relay Station
MathSciNet bibliographic data
MR1878638 42B35 (46E30)
Lefèvre, P.; Li, D.; Queffélec, H.; Rodríguez-Piazza, L. Lacunary sets and function spaces with finite cotype. J. Funct. Anal. 188 (2002), no. 1, 272–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement